Any addiction is based in helplessness. What is making you feel so helpless? Do you really want to start back at the beginning? If you start again are you going to be able to stop? You must have put a lot of work into your 3 years of sobriety. Don't give up on it yet.View Thread
Sounds like you have become physically dependant on the medication which happens to so many people. If you truse yourself to stick to a taper schedule and can follow directions to the letter talk to your MD about a taper. Ive worked in a drug detox (we do rapid as opposed to traditional) for awhile now and three days is really not bad. A textbook opiate detox is 3-5 days meaning it will take 3-5 days to get the opiates out of your system.View Thread
Tramadol binds to the opiate receptors in the brain and acts like an opiate but does not have the central nervous system depressant effects that a typically classed opiate does. In large doses tramadol can cause seizures. As an addiction specialist working for a rapid detox center in california Ive seen this alot. Speak to your MD. Get some options for yourself. Its definitely a doable thingView Thread
Ive been working treatment for years and so many kids end up becoming the accidental addict. They think it cant happen to them and end up in full blown addiction a short time later. Its a sad state of affairsView Thread
Suboxone detox and withdrawl is one of the worst. Suboxone binds to the opiate receptors tighter than other drugs so the withdrawl is much worse. Ive seen patients be able to get down to crumbs of a pill or even the lick of a pill as rediculous as it sounds. In large doses suboxone is an antagonist and in smaller doses its an opiate agonist. Ive seen and heard horror stories about this drug and the best thing is to address one's opiate dependency in a different way. Suboxone is definitely not the answer.View Thread
Its a difficult road to walk but as you're attaining the help and support your boyfriend needs you need just as much suport. I'm an addiction specialist in California and have seen people recover and families put back together. Its doable even though there is alot of work involved. If you have any questions let me know.View Thread
Tramadol is a tricky drug. It works on the opiate receptors but does not have the CNS depressant effects that a normal opiate hhas. In large doses it can cause seizures. I am an addiction specialist in the state of California and have seen this many times. I would suggest seeking a medical professional in your aarea to help you. Please know that there are legitimate programs out there that help with detoxification and chronic pain. I work for a rapid detoxification center which specializes in this area. I do wish you well and know that there is help out there.View Thread
Quitting opiate substances can be difficult but its definitely a doable thing. I am an addiction specialist and work for a rapid detox program in California. I have seen many successes and can tell you that people have succeeded in maintaining an opiate free lifestyle. I wish you well in your venture.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.